MAUDE Adverse Event Report: VERATHON MEDICAL ULC GLIDESCOPE SPECTRUM SINGLE-USE LOPRO S3 LARYNGOSCOPE; LARYNGOSCOPE, RIGID

VERATHON MEDICAL ULC GLIDESCOPE SPECTRUM SINGLE-USE LOPRO S3 LARYNGOSCOPE; LARYNGOSCOPE, RIGID
Model Number 0574-0194
Medical Device Problem Codes Erratic or Intermittent Display (1182); Display or Visual Feedback Problem (1184)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/08/2025
Type of Reportable Event Malfunction
Event or Problem Description
A customer reported that during a patient procedure, using a glidescope spectrum single-use lopro s3 laryngoscope, the display on the connected glidescope core 15-inch monitor went black a couple of times.The procedure was completed using a backup device.No delay in the procedure or harm to the patient was reported.The customer reported that the issue was likely due to the lopro s3 not making a good connection.However, the customer's troubleshooting was unable to duplicate the issue.
 
Additional Manufacturer Narrative
The customer declined the option to have their glidescope spectrum single-use lopro s3 laryngoscope returned to verathon for evaluation.Since the device was not returned to verathon, the cause could not be determined.However, following the reported incident, the facility confirmed that the glidescope system was operating as intended.Since the lot number of the lopro s3 was not provided, complaint history could not be reviewed for the subject lopro s3 lot to identify if there were any previous complaints reported to verathon.Trending analysis for glidescope spectrum single-use lopro laryngoscopes does not identify any trends exceeding acceptable limits.Verathon confirmed that the risk associated with the hazardous scenario has been adequately captured and characterized per the system risk assessment.Corrective action is not required at this time.Verathon will continue to monitor for trends.

Brand Name
GLIDESCOPE SPECTRUM SINGLE-USE LOPRO S3 LARYNGOSCOPE
Common Device Name
LARYNGOSCOPE, RIGID
Manufacturer (Section D)
VERATHON MEDICAL ULC
2227 douglas road
burnaby, british columbia V5C 5 A9
CA  V5C 5A9
Manufacturer (Section G)
VERATHON MEDICAL ULC
2227 douglas road
burnaby, british columbia V5C 5 A9
CA   V5C 5A9
Manufacturer Contact
corey kasbohm
20001 n creek pkwy
bothell, WA 98011-8218
4256295760
MDR Report Key21304955
Report Number9615393-2025-00018
Device Sequence Number8922319
Product Code CCW
UDI-Device Identifier00879123006226
UDI-Public00879123006226
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 01/09/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number0574-0194
Device Catalogue Number0270-0938
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/09/2025
Initial Report FDA Received Date02/04/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown